Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Oscillation properties of perturbed disconjugate equations


Author: William F. Trench
Journal: Proc. Amer. Math. Soc. 52 (1975), 147-155
MSC: Primary 34C10
DOI: https://doi.org/10.1090/S0002-9939-1975-0379987-7
MathSciNet review: 0379987
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Oscillation conditions are given for the equation ${L_u} + f(t,u) = 0$, where \[ Lu = \frac {1} {{{\beta _n}}}\frac {d} {{dt}}\frac {1} {{{\beta _{n - 1}}}} \cdots \frac {d} {{dt}}\frac {1} {{{\beta _1}}}\frac {d} {{dt}}\frac {u} {{{\beta _0}}}(n \geqslant 2),\] with ${\beta _0}, \ldots ,{\beta _n}$ positive and continuous on $(0,\infty ),\int {^\infty {\beta _i}dt = \infty (1 \leqslant i \leqslant n - 1)}$, and $f$ subject to conditions which include $uf(t,u) \geqslant 0$. The results obtained include previously known oscillation conditions for the equation ${u^{(n)}} + f(t,u) = 0$ for both linear and nonlinear cases.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C10

Retrieve articles in all journals with MSC: 34C10


Additional Information

Keywords: Oscillation, disconjugate
Article copyright: © Copyright 1975 American Mathematical Society